Lp-norm generalised symmetrised Dirichlet distributions

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math., 1 (1). pp. 31-56. ISSN 1930-1235

[img]
Preview
Text
004.pdf

Download (351kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 13:24
Last Modified: 06 Dec 2017 13:24
URI: http://kerkoje.com/id/eprint/131

Actions (login required)

View Item View Item